MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ INFUSION SET (C61); ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ INFUSION SET (C61); ADMINISTRATION SET
Catalog Number 515302
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that leakage occurred with a bd phaseal¿ infusion set (c61).The following information was provided by the initial reporter, "pharmacist insert the secondary line c61 into the infusion bottle and clamp the line after priming the tubing.During insertion of cytotoxic drug rituximab into the infusion bottle, there's no leakages observed.During administration of the drug to patient, the nurse in charges notice there's leakages occurs and the infusion bottle was then return to the pharmacy to exchange a new secondary set to avoid wastage of the drug.The faulty secondary set was kept and available to clarify for the leakage by the pharmacist.The leakages occurs does not harm either the nurse or the patient.The pharmacist and nurse are using the product and there¿s not physical harm to the user or patient due to the leakage.".
 
Additional Manufacturer Narrative
Investigation: dhr review was done and no issues were reported during production of this lot.No sample received for this complaint, picture was provided.Ct scan was done on leaking sample which was segregated during production.After this scan additional tests were done on spike component and concentricity of lower part of spike component caused molding deficit on one side of component.Capa#891423 was initiated.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ INFUSION SET (C61)
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8632307
Report Number2243072-2019-00982
Device Sequence Number13922097
Product Code FPA
UDI-Device Identifier00382905153020
UDI-Public382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number515302
Device Lot Number1011186
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;